# SDR SWIA200412902

- Difficulty date: January 12, 2004
- Submitted: February 29, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 24,441 hours, 21,070 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR HANDLE OF CREW ESCAPE HATCH HAS CORROSION DAMAGE.  REPLACED CREW ESCAPE HATCH OUTER HANDLE WITH NEW ASSY.  HANDLE OPS CHECKED OK.  P/N:  H3419-33.
